# SDR REXA04008

- Difficulty date: April 7, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N8790A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7790
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Failed
- Location: Elt
- Component: Elt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELT FAILS G-SWITCH TEST DURING 12 MONTH ELT INSPECTION.  REMOVED ELT FOR MAINTENANCE IAW FAR 91.207.  THIS FAILURE IS THE 9TH OCCURRENCE OF THIS MODEL ELT FAILING THE G-SWITCH ON ITS FIRST 12 MONTH INSPECTION.  PINNACLE AIRLINES REACHED THE 12 MONTH INVERVAL ON ONLY 16 AIRCRAFT EQUIPPED WITH THIS MODEL ELT PRIOR TO THIS FAILURE.  THE MANUFACTURER HAS CONFIRMED THE G-SWITCH FAILURE ON THE OTHER 8 UNITS.  (M)
